Une caractérisation géométrique des exemples de Lattès de k
[A geometrical characterization of Lattès examples in k ]
Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 175-188.

A Lattès example is an holomorphic self-map of the complex projective space which may be lift to some dilation of the affine space with same dimension by a ramified cover on which fibers a cristallographic group is acting transitively. We show that every holomorphic self-map of the complex projective space whose Green current is smooth and strictly positive on some non empty open set is a Lattès example.

Un exemple de Lattès est un endomorphisme holomorphe de l'espace projectif complexe qui se relève en une dilatation de l'espace affine de même dimension au moyen d'un revêtement ramifié sur les fibres duquel un groupe cristallographique agit transitivement. Nous montrons que tout endomorphisme holomorphe d'un espace projectif complexe dont le courant de Green est lisse et strictement positif sur un ouvert non vide est nécessairement un exemple de Lattès.

DOI: 10.24033/bsmf.2392
Classification: 32U40,  32H50
Keywords: Green current and measure, Voronoi cells, cristallographic group
@article{BSMF_2001__129_2_175_0,
     author = {Berteloot, Fran\c{c}ois and Loeb, Jean-Jacques},
     title = {Une caract\'erisation g\'eom\'etrique des exemples de {Latt\`es} de $\mathbb {P}^k$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {175--188},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {2},
     year = {2001},
     doi = {10.24033/bsmf.2392},
     zbl = {0994.32026},
     mrnumber = {1871293},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2392/}
}
TY  - JOUR
AU  - Berteloot, François
AU  - Loeb, Jean-Jacques
TI  - Une caractérisation géométrique des exemples de Lattès de $\mathbb {P}^k$
JO  - Bulletin de la Société Mathématique de France
PY  - 2001
DA  - 2001///
SP  - 175
EP  - 188
VL  - 129
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2392/
UR  - https://zbmath.org/?q=an%3A0994.32026
UR  - https://www.ams.org/mathscinet-getitem?mr=1871293
UR  - https://doi.org/10.24033/bsmf.2392
DO  - 10.24033/bsmf.2392
LA  - fr
ID  - BSMF_2001__129_2_175_0
ER  - 
%0 Journal Article
%A Berteloot, François
%A Loeb, Jean-Jacques
%T Une caractérisation géométrique des exemples de Lattès de $\mathbb {P}^k$
%J Bulletin de la Société Mathématique de France
%D 2001
%P 175-188
%V 129
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2392
%R 10.24033/bsmf.2392
%G fr
%F BSMF_2001__129_2_175_0
Berteloot, François; Loeb, Jean-Jacques. Une caractérisation géométrique des exemples de Lattès de $\mathbb {P}^k$. Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, pp. 175-188. doi : 10.24033/bsmf.2392. http://www.numdam.org/articles/10.24033/bsmf.2392/

[1] V. ArnolʼD - Chapitres supplémentaires de la théorie des équations différentielles ordinaires, “Mir”, Moscow, 1996, Traduit du russe par Djilali Embarek, 3e édition. | Zbl

[2] F. Berteloot & J.-J. Loeb - « Spherical hypersurfaces and Lattès rational maps », J. Math. Pures Appl. (9) 77 (1998), no. 7, p. 655-666. | MR | Zbl

[3] F. Berteloot & G. Patrizio - « A Cartan theorem for proper holomorphic mappings of complete circular domains », Adv. Math. 153 (2000), no. 2, p. 342-352. | MR | Zbl

[4] J.-Y. Briend & J. Duval - « Exposants de Liapounoff et distribution des points périodiques d’un endomorphisme de 𝐂P k », Acta Math. 182 (1999), no. 2, p. 143-157. | MR | Zbl

[5] J. E. Fornæss & N. Sibony - « Complex dynamics in higher dimensions », Complex potential theory (Montreal, PQ, 1993), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 439, Kluwer Acad. Publ., Dordrecht, 1994, Notes partially written by Estela A. Gavosto, p. 131-186. | MR | Zbl

[6] -, « Complex dynamics in higher dimension. II », Modern methods in complex analysis (Princeton, NJ, 1992), Ann. of Math. Stud., vol. 137, Princeton Univ. Press, Princeton, NJ, 1995, p. 135-182. | MR | Zbl

[7] J. H. Hubbard & P. Papadopol - « Superattractive fixed points in 𝐂 n », Indiana Univ. Math. J. 43 (1994), no. 1, p. 321-365. | MR | Zbl

[8] S. Lattès - « Sur l'itération des substitutions rationnelles et les fonctions rationnelles », vol. 166, p. 26-28, C.R.A.S. Paris, 1918. | JFM

[9] M. Y. Lyubich - « Dynamics of rational maps : a topological picture », Russian Math. Surveys 41 (1986), no. 4(250), p. 43-117. | MR | Zbl

[10] V. Mayer - « Comparing measures and invariant line fields », Ergodic Theory Dynam. Systems 22 (2002), no. 2, p. 555-570. | MR | Zbl

[11] C. T. Mcmullen - « Frontiers in complex dynamics », Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 2, p. 155-172. | MR | Zbl

[12] J.-P. Rosay & W. Rudin - « Holomorphic maps from 𝐂 n to 𝐂 n », Trans. Amer. Math. Soc. 310 (1988), no. 1, p. 47-86. | MR | Zbl

[13] T. Ueda - « Complex dynamical systems on projective spaces », Proc. RIMS Conference : Chaotic Dynamical Systems, vol. 13, World Scientific Publ., 1993, p. 120-138. | MR | Zbl

[14] A. Zdunik - « Parabolic orbifolds and the dimension of the maximal measure for rational maps », Invent. Math. 99 (1990), no. 3, p. 627-649. | MR | Zbl

Cited by Sources: